# SDR C2XA99CL015

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: P0950
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3221 - CREW REPORTED THAT UPON RAISING THE LANDING GEAR THE RIGHT MAIN RED 'A' INDICATION LIGHT STAYED ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED CANNON PLUG P0950, OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB120 MM 32-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
